Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sankofa1

Which Antidepressant Is Best To Take For Acne While On Accutane?

Recommended Posts

I have been having a lot of anxiety before Accutane and have been considering to take an antidepressant but I am afraid of it causing more acne. Anyone know what antidepressants are safe for acne and don't interact with Accutane?

Link to comment
Share on other sites

isn't Lexapro and wellbutrin supposed to cause acne?

my gp gave me paxil but I read its really rough on withdrawing on it so I never took it

Link to comment
Share on other sites

I had luck with Tofranil PM/Escalith cocktail in high school, and Seroquel recently (but the latter made me gain 15lbs in a month.)

Any other psychotropic ADD-Antidepressant-Benzo I've tried has broken me out, in more deep, scarring acne than I've ever had in my life. This summer of medication trials (and shit eating) has been HELL. It been like I'm 14 again.

Lately- GABA (nature's Xanax) and St. John's Wort (nature's Prozac) have actually worked. I'm not advising going off your meds unless your dr says it's ok. My psychiatrist thought I was overreacting and didn't understand the depth of my acne anxiety and how compounding acne with prescriptions was causing more mental strife. But they are f'ing up your liver, with is connected to your skin, and an f'd up liver can cause emotional malaise.

Edited by Turn0ver
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×